# SDR AWXA200500133

- Difficulty date: December 27, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6548948501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, EXFOLIATION CORROSION WAS FOUND ON STRINGER 28 RT BETWEEN BS 353 AND BS 363.  MAINTENANCE REMOVED STRINGER TIE CLIP AND CORRODED SECTION OF STRINGER 28 RT FROM BS 353 TO BS 363; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER AND TIE CLIP; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
